# SDR USAA2012061200014

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 26,727 hours, 9,701 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL IS BROKEN ON AFT HALON FIRE EXTINGUISHER.  REPLACED AFT HALON FIRE EXTINGUISHER BOTTLE AS REQUIRED.
